Facebook Pixel
EmpowHER Guest

Could i be pregnant

By Anonymous January 15, 2016 - 9:29pm
Rate This

My tubes are tied and been tied for ten yrs. I had also got on the depo shot in August and was due for another in November but didn't go I came on my period in October for the whole month but now I haven't had a period for three months. I have been having really bad lower abdomen pain and bad cramps with very little spotting when I get real hungry but when I eat it all stops. what could it be

Add a Comment1 Comments


Hello and welcome to EmpowHer,
Common side effects of the depo shot include the symptoms you are experiencing (abdominal pain, irregular periods, and break through bleeding).
However, under no circumstance is bleeding for an entire month normal. Whenever you have prolonged or frequent bleeding you need to see a gynecologist. I suggest you stop using the depo shot, and try another form of birth control. You can discuss other options with your doctor.
You can rule out pregnancy because your tubes are tied and you had the depo shot.

January 16, 2016 - 12:05pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.